# SDR FDEA201212044243

- Difficulty date: December 4, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 25,052 hours, 13,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR DOES NOT INDICATE "SLIDE" WHEN DOOR CLOSE AND ARMED.   WHILE MX WAS WORKING ON THE RT DOOR "SLIDE" INDICATION, OPEN DOOR AND THE SLIDE FELL OUT OF THE DOOR.  DOOR HAD BEEN ARMED.  R & R DUAL ESCAPE SLIDE IAW AMM 25-61-21-04.  ACFT OK FOR SERVICE.  REPLACED ASPSU AND BOTH BATTERIES IAW AMM 52-73-18-04. BATTERY NR 1 FAILS BITE TEST.  REINSTALLED 1 OF THE ORIGINAL BATTERIES AND BITE TEST GOOD.  BOTH LT AND RT DOOR SLIDE ARMING FUNCTIONS TEST NORMAL IAW AMM 52-73-13-05.
